MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number 1012531-60
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001.The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the non-calcified, mildly tortuous right external iliac artery.The 9x60mm absolute pro stent [self-expanding stent system (sess)] kinked, and the stent [sess] was unable to be removed.An unspecified balloon dilatation catheter was used to fracture [separate] the stent.An unspecified stent was used in the separated stent.There were no adverse patient sequelae and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported difficulties and additional treatment appear to be due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: codes 2889, 1528, and 1562 were removed.
 
Event or Problem Description
Subsequent to the initially filed report, the following information was received: it was reported that the 9x60mm absolute pro self-expanding stent system (sess) was advanced without resistance, and the stent was implanted.The sess was removed without resistance.Due to the vessel tortuosity, the stent was kinked, which did not allow an unspecified balloon to cross.The unspecified guide wire already in the patient anatomy was passed through one of the stent struts, and the same balloon was used to dilate the stent through one of the stent struts.The stent did not break or separate, and an unspecified stent was placed in the previously deployed stent.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9465673
Report Number2024168-2019-14492
Device Sequence Number2146051
Product Code NIP
UDI-Device Identifier08717648175794
UDI-Public08717648175794
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number1012531-60
Device Lot Number9080861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight80